Does zoloft cause you to be manic if you are bipolar? I have bad anxeity. I am 32weeks preggo, on seroquel OB said to talk zoloft asked shrink he said it could make me worse and put me into manic state. is this true
Yes any anti-depressent especially an SSRI when used in a person with bipolar has the potential to induce manic episodes. If your psychiatrist had concerns they were right but you could ask them more about what other options might be helpful.
He said there is not much else he can do for me :( He gave me some neurtion(Sp) to take that helps with anxiety. Benzos are bad for babies so that is out. I want back on my litmital(sp). That helps so much.
It definably did for me. Not knowing what was really wrong and having most forms of anxiety I went for help (not the 1 st time) Doctors always thought I was depressed. Anyhow 4 days into Zoloft I had a complete mental breakdown and an accurate diagnosis. waiting to see psychiatrist still. anyhow Im in a manic state and its worse than they ever where before. whether its due to the zoloft or age as I read it gets worse not sure
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.